# SDR SWIA201541647

- Difficulty date: November 13, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 18,587 hours, 10,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 715-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL, BS 715-765 HAS EVIDENCE OF CORROSION BETWEEN BS 726 & 731 AND BS 741 & 744.  R & R SEAT RAIL BS 715-765 IAW AMM AND REO.
